# SDR SWIA201229727

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 44,309 hours, 37,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER MID LEADING EDGE ANGLE CRACKED.  REPLACED RIGHT WING UPPER MID LEADING EDGE ANGLE.
